Alert archive / Alabama / Tornado Warnings in 2025

Tornado Warning 35, NWS Birmingham, AL

March 15, 2025Chambers County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 15, 2025, 11:58 PM CDT for Chambers County, Alabama. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 11:58 PM CDT (04:58 UTC)
Expired
Mar 16, 2025, 12:17 AM CDT
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Chambers County, AL

The radar

The Maxwell AFB radar (KMXX), 58 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 11:59 PM CDTTORNADO4 Ssw Chambers County L, ALNWS Meteorologists surveyed damage consistent with a tornado in southern Chambers County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 7:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

419 
WFUS54 KBMX 160458
TORBMX
ALC017-160530-
/O.NEW.KBMX.TO.W.0035.250316T0458Z-250316T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1158 PM CDT Sat Mar 15 2025

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Chambers County in east central Alabama...

* Until 1230 AM CDT.

* At 1157 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Oak Bowery, or 7 miles north of Opelika,
  moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Chambers County Lake, Southern Harbor, Lakeview, Denson, Lanett
  Municipal Airport, Huguley, Fairfax, I 85 Welcome Center At Lanett,
  Cusseta, Amity Park, Rocky Point, Sturkie, Valley, Lanett, and La
  Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3283 8517 3280 8516 3273 8532 3273 8540
      3274 8541 3275 8543 3282 8549 3300 8521
      3286 8519 3285 8518 3286 8516 3285 8515
TIME...MOT...LOC 0457Z 232DEG 48KT 3276 8538 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
3 follow-up statements
766 
WWUS54 KBMX 160504
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1204 AM CDT Sun Mar 16 2025

ALC017-160530-
/O.CON.KBMX.TO.W.0035.000000T0000Z-250316T0530Z/
Chambers AL-
1204 AM CDT Sun Mar 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHEASTERN CHAMBERS COUNTY...

At 1204 AM CDT, a confirmed tornado was located over Chambers County
Lake, or near Lafayette, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
I 85 Welcome Center At Lanett, Chambers County Lake, Cusseta, Amity
Park, Rocky Point, Southern Harbor, Lanett, Lakeview, Denson, Lanett
Municipal Airport, Huguley, and La Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3274 8530 3284 8546 3300 8521 3286 8519
      3285 8518 3286 8516 3285 8515 3282 8518
      3276 8525
TIME...MOT...LOC 0504Z 219DEG 36KT 3282 8535 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
919 
WWUS54 KBMX 160509
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1209 AM CDT Sun Mar 16 2025

ALC017-160530-
/O.CON.KBMX.TO.W.0035.000000T0000Z-250316T0530Z/
Chambers AL-
1209 AM CDT Sun Mar 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHEASTERN CHAMBERS COUNTY...

At 1209 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Huguley, or near Lanett, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
I 85 Welcome Center At Lanett, Chambers County Lake, Cusseta, Amity
Park, Rocky Point, Southern Harbor, Lanett, Lakeview, Denson, Lanett
Municipal Airport, Huguley, and La Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3275 8529 3287 8541 3300 8521 3286 8519
      3285 8518 3286 8516 3285 8515 3282 8518
      3276 8525
TIME...MOT...LOC 0509Z 232DEG 48KT 3286 8528 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
070 
WWUS54 KBMX 160517
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1217 AM CDT Sun Mar 16 2025

ALC017-160527-
/O.CAN.KBMX.TO.W.0035.000000T0000Z-250316T0530Z/
Chambers AL-
1217 AM CDT Sun Mar 16 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CHAMBERS COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 300 AM CDT for east central
Alabama.

&&

LAT...LON 3275 8529 3287 8541 3300 8521 3286 8519
      3285 8518 3286 8516 3285 8515 3282 8518
      3276 8525
TIME...MOT...LOC 0517Z 232DEG 48KT 3292 8519 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 15, 7:20 PM CDT, 4 hours 38 minutes earlier. Its key messages:

  • Issued at 1248 PM CDT FRI MAR 14 2025
  • A severe weather outbreak is expected across much of the region this afternoon through early Sunday morning with a High (Level 5 of 5) risk for severe weather across much of our west and central counties and a Moderate (Level 4 of 5) across our east and southeast counties.
  • There is a Moderate (Level 3 of 4) risk of excessive rainfall across much of our northern counties and a Slight (Level 2 of 4) risk of excessive rainfall across all but the southern quarter of the forecast area where there is a Marginal (Level 1 of 4) risk of excessive rainfall. From now through Sunday morning, expect 2 to 4 inches of rainfall and a flood watch remains in effect for the northwest portions of Central Alabama.
Area forecast discussion, Mar 15, 7:20 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
720 PM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1248 PM CDT FRI MAR 14 2025

 - A severe weather outbreak is expected across much of the region
   this afternoon through early Sunday morning with a High (Level
   5 of 5) risk for severe weather across much of our west and
   central counties and a Moderate (Level 4 of 5) across our east
   and southeast counties.

 - There is a Moderate (Level 3 of 4) risk of excessive rainfall
   across much of our northern counties and a Slight (Level 2 of
   4) risk of excessive rainfall across all but the southern
   quarter of the forecast area where there is a Marginal (Level 1
   of 4) risk of excessive rainfall. From now through Sunday
   morning, expect 2 to 4 inches of rainfall and a flood watch
   remains in effect for the northwest portions of Central
   Alabama.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 1248 PM CDT SAT MAR 15 2025

This afternoon.

Broad ridging was centered over the Bahamas and Southeast Florida
while a broad mid-level trough was over the South-Central Plains.
A deep occluded low was positioned over Northwest Wisconsin. A
strong cold front extended south from the occluded low well to our
north that extends south and southwest through Illinois and
extending toward the ArkLaTex Region early this afternoon. Global
and regional numerical models are in solid agreement with a
120-140 upper level jet moving over much of the western and
central counties later this afternoon into tonight. This jet max
corresponds to a strong mid-level impulse that will round the
trough base over Eastern Texas early this afternoon and swing east
over the ArkLaTex this afternoon and continue east over
Mississippi and Alabama this evening and overnight. Many
ingredients are in place, as sampled by local and regional
soundings from this morning up to the present time. Abundant wind
shear exists with more than sufficient instability as surface
temperatures continue to warm into the 70s across all but the far
northern and northeast counties as of this writing. Some locations
across the south and east will likely see highs in the lower 80s
later this afternoon. A deepening plume of rich low-level moisture
is continuing to advect into the area from the south with dew
points in the 60s generally west of Interstate 65 at this time
with readings in the upper 60s across the far western counties
now. The moist environment will allow cloud base heights to lower
through the late afternoon and overnight, making it easier for
circulations aloft to extend down towards the surface.

Expect increasing clouds from the west with windy conditions
intensifying through the afternoon and into the night as a heavy
convective line of storms gradually approaches from the west.
Favorable conditions exists for some supercell structures to
develop and exist ahead of the convective line, these storms will
have the best strong/long duration tornado potential along with
the greatest large hail risk. Damaging straight-line winds along
with a QLCS embedded tornado risk will accompany the line of
storms that is expected to gradually grow upscale into a long
squall line with time through the afternoon and evening as strong
forcing aloft moves eastward into the state. Winds will remain
gusty from the south with speeds from 15-30 mph and higher gusts
from 20-40 mph at times even ahead of the heavy convection. High
temperatures will range from the lower 70s far northwest to the
lower 80s east and southeast.

Tonight.

The broad mid-level trough will move east over the Mid-South
Region overnight as favorable dynamical forcing along with strong
shear and more than sufficient instability continues to support
heavy convection with severe thunderstorms pushing east across the
central and eastern portions of the forecast area. The occluded
low will move further northeast, becoming positioned north of Lake
Superior with the associated cold front extended south through
the Ohio and Tennessee Valley Regions and southward across Eastern
Mississippi by sunset. An extensive squall line is expected to
congeal and plow eastward across the rest of the area with
lingering supercell potential ahead of the convective line. ALl
modes of severe weather will remain possible through the early
morning hours before the surface front pushes east of the area
into Georgia. Gusty winds will persist ahead of the convective
line with wind speeds from the south at 15-30 mph with gusts 20-40
mph while northwest winds from 10-20 mph with gusts to 30 mph
will be possible behind the front across the west and central
portions of the area. Low temperatures will range from near 50 far
northwest to readings near 60 toward daybreak on Sunday morning.

Sunday.

The broad mid-level trough will continue to move east with the
trough base becoming positioned over the Central Gulf Coast Region
towards late afternoon on Sunday. The primary cold front will
move east into Georgia after sunrise while a secondary cold front
will move east into the area through the day on Sunday. Winds will
initially be from the southwest early in the day from 5-15 mph
then will decrease to 5-10 mph later in the day as a more
northwesterly flow develops areawide. Cloud cover will decrease
across the southwest and southern counties through the afternoon
while some thicker clouds will linger over the northern half of
the area where small (10-20%) chances for some shower activity
will linger through late afternoon. High temperatures will range
from the upper 50s far northwest to the upper 70s far southeast.

05

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 230 PM CDT SAT MAR 15 2025

Sunday Night through Tuesday Night.

The mid-level broad trough will continue to move east over the
area Sunday night as broad mid-layer riding builds east over the
Four Corners States. The broad ridging will build further over the
Southern Plains on Monday then the ridge will become centered
over the forecast area on midday Tuesday. The reinforcing cold
front clears the forecast area by late in the evening while
surface high pressure builds into the region from the Southwest.
Surface high pressure will move northeast across the Southern
third of the state late Monday into Tuesday.

Dry conditions will persist across the area during this time
frame with lows Sunday night from the mid 30s north to the low 40s
south and highs from the upper 50s northeast to the mid 60s
southwest. Lows Tuesday morning will range from the mid 30s east
and northeast to readings near 40 far west and central. Highs
Tuesday will be in the low to mid 70s followed by lows Tuesday
night from the lower 40s far east to near 50 far west.

Wednesday through Wednesday Night.

A mid-level trough will move east over the Desert Southwest
during the day Tuesday and will move east over the Central Plains
and Middle Mississippi River Valley region early in the day
Wednesday while mid-level ridging becomes centered over the
Southeast Atlantic Coast. The upper low will move northeast over
the Western Ohio River Valley Region Wednesday night while another
impulse will dig southeast around the trough base over the Ozarks
early Thursday morning. Surface high pressure will continue to
move further east of the area while surface low pressure becomes
organized across the Central Plains toward the Middle Mississippi
River Valley with the associated cold front advancing eastward
across Oklahoma and Texas during the day Wednesday. The surface
low pressure will intensify and pull quickly northeast, becoming
centered across the Eastern Great Lakes by Thursday morning while
the associated surface front pushes east, clearing the forecast
area early in the morning hours on Thursday.

Look for increasing clouds from the west early in the day
Wednesday with low (15-25%) chances for shower activity generally
near and northwest of the Interstate 59 corridor by mid to late
morning then increasing in coverage to a medium (25-45%) chance
areawide Wednesday night. Highs Wednesday will range from the
lower 70s far northwest and across the higher terrain east to
readings in the upper 70s south, west and central.

Wednesday Night through Friday.

The mid-level trough axis will swing east over the area late
Wednesday evening while amplified longwave ridging moves east over
the Central and Northern Rockies on Thursday. The trough deepens
further as it moves further to our east on Friday while the mid-
level ridging broadens and becomes centered over much of the
Plains states on Friday. Strong and expansive surface high
pressure builds across much of Texas and builds into the region
from the west through the day on Thursday before moving east and
becoming centered across the forecast area by mid Friday morning.

Another stretch of dry conditions is forecast during this time
frame across the area. Lows Thursday will range from the upper 30s
north to the lower 40s south with highs from the mid to upper 50s
northeast while readings will be n the lower 60s south and
southwest. Lows Friday morning will range from the lower 30s north
and northeast to readings in the upper 30s south and central
followed by highs areawide in the mid to upper 60s during the day
Friday.

05

&&

.AVIATION...
(00Z TAFS)
Issued at 715 PM CDT SAT MAR 15 2025

Showers and thunderstorms continue across much of C AL this
evening ahead of a surface front. Gusty SRLY gradient winds have
been up ahead of it with values of 30-45kts at times. MVFR
cigs/vis are possible with storms. Some IFR vis may occur with
heavier downpours briefly. Winds will shift to SW behind storms
and WNW during the day on Sun. Wind gusts will begin to slowly
taper down after 6z behind the convection, but some lower gusts
will persist into the day on Sun.

08

&&

.FIRE WEATHER...

Minimum RH values will decrease in the 30 percent range across
the southeast portion of the forecast area on Sunday afternoon as
surface winds become more west to northwest later in the afternoon
with speeds from 7-15 mph. RH minimums will decrease further on
Monday afternoon with readings in the low to mid 20 percent range
across portions of the southwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     54  68  35  60 / 100  30  20   0
Anniston    54  70  38  62 / 100  20  20   0
Birmingham  54  67  39  61 / 100  20  10   0
Tuscaloosa  53  66  39  65 /  90  20  10   0
Calera      55  68  40  62 / 100  20  10   0
Auburn      57  73  42  62 / 100  20  10   0
Montgomery  58  73  41  65 / 100  10   0   0
Troy        57  75  42  63 /  90   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Sunday for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

Flood Watch until 1 AM CDT Sunday for the following counties:
Blount-Fayette-Lamar-Marion-Walker-Winston.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...08
Hazardous weather outlook, Mar 15, 2:33 AM CDT, 21 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
233 AM CDT Sat Mar 15 2025

ALZ011>015-017>050-161045-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
233 AM CDT Sat Mar 15 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Some severe storms are possible across the western half of Central
Alabama through 8 am this morning. Damaging winds up to 60 mph,
large hail up to quarter size, and a few tornadoes will be possible.

An outbreak of severe weather is forecast this afternoon and evening
through early Sunday morning. Damaging winds up to 70 mph, large
hail up to golf ball size, and tornadoes, some of whichmay be strong
and long-tracked, are likely during this time frame.

There is a Slight Risk of Excessive Rainfall Saturday through
Sunday morning. Generally 2-4 inches of rainfall is expected. A
Flood Watch is now in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on Saturday and Saturday night.

In the hours before

Local storm report, Mar 15, 8:22 PM CDT, 3 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
822 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     Tornado          3 SE Shelby County Airp 33.15N 86.75W
03/15/2025                   Shelby             AL   Emergency Mngr

            Several reports of damage near the
            I-65/US-31 intersection near Calera,
            including businesses and homes.

&&

61
Local storm report, Mar 15, 8:36 PM CDT, 3 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
836 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     Tstm Wnd Dmg     Calera                  33.11N 86.75W
03/15/2025                   Shelby             AL   Public

            Extensive damage to a trailer park in the
            city of Calera. Possible tornado.

&&

61
Local storm report, Mar 15, 9:17 PM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
917 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     Tstm Wnd Dmg     Winterboro              33.32N 86.20W
03/15/2025                   Talladega          AL   Fire Dept/Rescue

            Damage reported at Winterboro High School.

&&

61
Local storm report, Mar 15, 9:28 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
928 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     Tornado          3 WNW Plecher           32.72N 86.84W
03/15/2025                   Chilton            AL   Broadcast Media

            Extensive damage reported reported on US-82
            near Maplesville. TDS observed on radar.

&&

61
Local storm report, Mar 15, 9:38 PM CDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
938 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tornado          3 NNW Plecher           32.75N 86.80W
03/15/2025                   Chilton            AL   Broadcast Media

            At least 2 houses and one manufactured home
            received damage near the CR-15 and CR-16
            area of Chilton County.

&&

61
Local storm report, Mar 15, 9:41 PM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
941 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     Tornado          Plantersville           32.66N 86.92W
03/15/2025                   Dallas             AL   Emergency Mngr

            Extensive damage in Plantersville.

&&

61

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:13 PM CDTTornado WarningBMXBibb47 min
Mar 15, 7:35 PM CDTTornado WarningBMXBibb, Chilton55 min
Mar 15, 7:43 PM CDTTornado WarningBMXShelby62 min
Mar 15, 7:47 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Perry, Sumter118 min
Mar 15, 7:50 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega40 min
Mar 15, 8:01 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Shelby, Talladega119 min
Mar 15, 8:11 PM CDTTornado WarningBMXAutauga, Chilton, Dallas23 min
Mar 15, 8:21 PM CDTTornado Warning Tornado observedBMXShelby26 min
Mar 15, 8:26 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXClay, Coosa, St. Clair, Talladega64 min
Mar 15, 8:36 PM CDTFlash Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega4 hr
Mar 15, 8:38 PM CDTTornado WarningBMXAutauga, Bibb, Chilton, Dallas, Perry52 min
Mar 15, 8:42 PM CDTTornado WarningBMXTalladega33 min
Mar 15, 9:01 PM CDTSevere Thunderstorm WarningBMXDallas29 min
Mar 15, 9:01 PM CDTTornado Warning Tornado observedConsiderable damage threatBMXChilton, Coosa, Shelby59 min
Mar 15, 9:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph63 min
Mar 15, 9:22 PM CDTFlash Flood WarningBMXCalhoun, Clay, Cleburne, Talladega4 hr
Mar 15, 9:34 PM CDTTornado Warning Tornado observedBMXCoosa24 min
Mar 15, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXCherokee25 min
Mar 15, 9:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore67 min
Mar 15, 9:57 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa61 min
Mar 15, 10:16 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega59 min
Mar 15, 10:22 PM CDTAreal Flood AdvisoryBMXCoosa, Elmore, Tallapoosa113 min
Mar 15, 10:25 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph42 min
Mar 15, 10:34 PM CDTTornado WarningBMXCoosa, Tallapoosa43 min
Mar 15, 10:47 PM CDTTornado WarningBMXPike38 min
Mar 15, 10:53 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery37 min
Mar 15, 11:04 PM CDTTornado WarningBMXChambers, Randolph20 min
Mar 15, 11:08 PM CDTTornado WarningBMXBarbour, Bullock56 min
Mar 15, 11:23 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa52 min
Mar 15, 11:42 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Russell63 min
Mar 15, 11:55 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell65 min
Mar 16, 12:41 AM CDTTornado WarningBMXBarbour49 min
Mar 16, 1:11 AM CDTTornado WarningBMXRussell9 min
Mar 16, 1:27 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Russell3 hr

Nearby

Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.